# SDR ASAA0310043

- Difficulty date: February 25, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rib
- Part number: 6573771
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND NR 1 ENGINE OUTBOARD TAILPIPE COWL RIB AT THRUST REVERSER STATION 123.47, WING STATION 191L CHAFED.  REMOVED DAMAGE AND INSTALLED REPAIR PER SRM.  (M)
